# SDR AALA201606049006

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 60,432 hours, 22,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER IS BROKEN & THE INSIDE HOUSING IS COMING OUT AT THE LAST SEAT ROW ON THE LT SIDE OF THE ACFT.  REPLACED THE LENS COVER AT THE LAST SEAT ROW ON THE LT SIDE OF THE ACFT.
